CureZone   Log On   Join
Re: Weaning off of hydrocortisone- doing much better!
 
thelaughingdogs Views: 17,180
Published: 8 years ago
 
This is a reply to # 1,795,749

Re: Weaning off of hydrocortisone- doing much better!


I don't know if this would be helpful for you but when I started taking 7 Keto Dhea is started giving a hormone migraine every three days. I think somehow it drops my estrogen level. I didn't want to stop the Dhea because it helped my liver congestion. What I found wiped out the migraines was taking Rhodiola.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

1.016 sec, (1)